Search Results

There are 41758 results for: content related to: Constructing optimal subnetworks for the crossed cube network

  1. Quantum computational logic with mixed states

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 27–50, Hector Freytes and Graciela Domenech

    Version of Record online : 25 JAN 2013, DOI: 10.1002/malq.201110030

  2. Three-level regular designs with general minimum lower-order confounding

    Canadian Journal of Statistics

    Volume 41, Issue 1, March 2013, Pages: 192–210, Zhiming Li, Tianfang Zhang and Runchu Zhang

    Version of Record online : 14 SEP 2012, DOI: 10.1002/cjs.11154

  3. Atomic classification of 6D SCFTs

    Fortschritte der Physik

    Volume 63, Issue 7-8, July 2015, Pages: 468–530, Jonathan J. Heckman, David R. Morrison, Tom Rudelius and Cumrun Vafa

    Version of Record online : 11 JUN 2015, DOI: 10.1002/prop.201500024

  4. You have free access to this content
    Prony methods for recovery of structured functions

    GAMM-Mitteilungen

    Volume 37, Issue 2, November 2014, Pages: 239–258, Gerlind Plonka and Manfred Tasche

    Version of Record online : 25 NOV 2014, DOI: 10.1002/gamm.201410011

  5. Artifacts or Attributes? Effects of Resolution on the Little Rock Lake Food Web

    Ecological Monographs

    Volume 61, Issue 4, February 1991, Pages: 367–392, Neo D. Martinez

    Version of Record online : 1 DEC 1991, DOI: 10.2307/2937047

  6. Depth Properties of scaled attachment random recursive trees

    Random Structures & Algorithms

    Volume 41, Issue 1, August 2012, Pages: 66–98, Luc Devroye, Omar Fawzi and Nicolas Fraiman

    Version of Record online : 23 DEC 2011, DOI: 10.1002/rsa.20391

  7. Random coloring method in the combinatorial problem of Erdős and Lovász

    Random Structures & Algorithms

    Volume 40, Issue 2, March 2012, Pages: 227–253, Dmitry A. Shabanov

    Version of Record online : 30 MAR 2011, DOI: 10.1002/rsa.20366

  8. Rotundity and uniform rotundity of Orlicz-Lorentz sequence spaces equipped with the Orlicz norm

    Mathematische Nachrichten

    Volume 284, Issue 17-18, December 2011, Pages: 2297–2311, Jincai Wang and Zhe Ning

    Version of Record online : 19 AUG 2011, DOI: 10.1002/mana.200910171

  9. Truncated Hamburger moment problem for an operator measure with compact support

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1677–1695, Yury Arlinskiĭ

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201200028

  10. Insights Gained by Modeling the Kinetics of Archetypal Hydrogen Atom Transfer Reactions: NH3 + ·H ⇆ H2N· + H2 and CH4 + ·H ⇆ H3C· + H2

    International Journal of Chemical Kinetics

    Volume 47, Issue 10, October 2015, Pages: 638–657, Andreas A. Zavitsas

    Version of Record online : 25 AUG 2015, DOI: 10.1002/kin.20937

  11. Limit distribution of the coefficients of polynomials with only unit roots

    Random Structures & Algorithms

    Volume 46, Issue 4, July 2015, Pages: 707–738, Hsien-Kuei Hwang and Vytas Zacharovas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/rsa.20516

  12. Overlap number of graphs

    Journal of Graph Theory

    Volume 70, Issue 1, May 2012, Pages: 10–28, Daniel W. Cranston, Nitish Korula, Timothy D. LeSaulnier, Kevin G. Milans, Christopher J. Stocker, Jennifer Vandenbussche and Douglas B. West

    Version of Record online : 18 FEB 2011, DOI: 10.1002/jgt.20596

  13. Scattering amplitudes in open superstring theory

    Fortschritte der Physik

    Volume 60, Issue 5, May 2012, Pages: 373–691, O. Schlotterer

    Version of Record online : 8 NOV 2011, DOI: 10.1002/prop.201100084

  14. On Cayley digraphs on nonisomorphic 2-groups

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 435–448, István Kovács and Mary Servatius

    Version of Record online : 22 JUL 2011, DOI: 10.1002/jgt.20625

  15. A multipartite Ramsey number for odd cycles

    Journal of Graph Theory

    Volume 71, Issue 3, November 2012, Pages: 293–316, Fabrıcio Siqueira Benevides

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.20647

  16. Extremal Graphs for Homomorphisms II

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 42–59, Jonathan Cutler and A.J. Radcliffe

    Version of Record online : 26 JUN 2013, DOI: 10.1002/jgt.21749

  17. Folklore Theorems, Implicit Maps, and Indirect Inference

    Econometrica

    Volume 80, Issue 1, January 2012, Pages: 425–454, Peter C. B. Phillips

    Version of Record online : 10 JAN 2012, DOI: 10.3982/ECTA9350

  18. A new and self-contained presentation of the theory of boundary operators for slit diffraction and their logarithmic approximations

    Mathematische Nachrichten

    Volume 285, Issue 1, January 2012, Pages: 74–102, Norbert Gorenflo and Matthias Kunik

    Version of Record online : 28 SEP 2011, DOI: 10.1002/mana.200910203

  19. Edge-disjoint Hamilton cycles in random graphs

    Random Structures & Algorithms

    Volume 46, Issue 3, May 2015, Pages: 397–445, Fiachra Knox, Daniela Kühn and Deryk Osthus

    Version of Record online : 2 JUL 2013, DOI: 10.1002/rsa.20510

  20. The Cauchy-Kowalewski product for bicomplex holomorphic functions

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1230–1242, H. De Bie, D. C. Struppa, A. Vajiac and M. B. Vajiac

    Version of Record online : 13 FEB 2012, DOI: 10.1002/mana.201100047